Advertisement

Letters in Mathematical Physics

, Volume 5, Issue 3, pp 247–253 | Cite as

Three-dimensional model of relativistic-invariant field theory, integrable by the Inverse Scattering Transform

  • S. V. Manakov
  • V. E. Zakharov
Article

Abstract

In the space-time with signature (2,2) the self-duality equations in the specific case of potentials independent of one of the coordinates are reduced to a relativistic-invariant system in the (2-1)-dimensional space-time. A general solution of this system is constructed by means of IST. A soliton solution, finite in all directions, is discussed. It is found that there is no classical scattering of both solitons and continuous spectrum waves.

Keywords

Statistical Physic Soliton Field Theory General Solution Group Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

References

  1. 1.
    Belavin, A., Polyakov, A., Schwartz, A., and Tyupkin, Y., Phys. Lett. 59B, 85 (1975).Google Scholar
  2. 2.
    Belavin, A. and Zakharov, V., Phys. Lett. 73B, 53 (1978).Google Scholar
  3. 3.
    Atiyah, M., Drinfeld, V., Hitchin, N., and Manin, Y., Phys. Rev. Lett., 65A, 185 (1978).Google Scholar
  4. 4.
    Pohlmexer, K., Comm. Math. Phys. 74, 111 (1980).Google Scholar
  5. 5.
    Zakharov, V.E. and Shabat, A.B., Funkst. Analiz 13, N3, 13 (1979).Google Scholar
  6. 6.
    Zamolodchikov, A.B., ZhETF 79, N8 (1980).Google Scholar

Copyright information

© D. Reidel Publishing Company 1981

Authors and Affiliations

  • S. V. Manakov
    • 1
  • V. E. Zakharov
    • 1
  1. 1.L.D. Landau Institute for Theoretical PhysicsMoscowUSSR

Personalised recommendations